OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4525

Title: A regularity result for a class of anisotropic systems
Authors: Passarelli Di Napoli, Antonia
Siepe, Francesco
Keywords: regularity
minimizers
convexity
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Antonia Passarelli Di Napoli, Francesco Siepe, “A regularity result for a class of anisotropic systems”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 13-31.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: Si prova la regolarità parziale dei minimi del funzionale I(u) = \int\Omega G(Du),con G integrando convesso a crescita anisotropa. Non si fanno ipotesi speciali sulla struttura di G.
We provide partial regularity of minimizers of the functional I(u) = \int\Omega G(Du), where G is a convex integrand satisfying anisotropic growth condition. No special structure assumption is needed on G.
URI: http://hdl.handle.net/10077/4525
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:

File Description SizeFormat
PassarelliSiepeRendMat28.pdf250.15 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.